Note Proper Use of Antihistamines During Spring Allergy Season
April 15, 2021 04:19pm
By Aislinn Antrim, Associate Editor
Read about the new OTC products featured in December.
Matrixx Initiatives, Inc
Zicam Kids Cold Relief Grape Soft Chews are formulated to relieve kids’ cold symptoms, including runny nose, nasal congestion, and scratchy throat. The easy-to-chew, quick-dissolving chews are nondrowsy and homeopathic. They contain zincum aceticum and zincum gluconicum, and are recommended for use in children aged 6 to 11 years. The chews should not be used in children younger than 6 years. Children should chew and swallow 1 soft chew every 3 hours.
For More Information:zicam.com
CORICIDIN HBP DAY & NIGHT MULTI-SYMPTOM COLDMarketed by:Bayer Consumer Care (Morristown, NJ), a division of Bayer HealthCare LLC
Coricidin HBP Day & Night Multi-Symptom Cold provides daytime and nighttime decongestant-free cold relief for patients with high blood pressure. Each daytime softgel contains dextromethorphan hydrobromide 10 mg as a cough suppressant and guaifenesin 200 mg as an expectorant. Each nighttime tablet contains acetaminophen 500 mg as a pain reliever, chlorpheniramine maleate 2 mg as an antihistamine, and dextromethorphan hydrobromide 15 mg as a cough suppressant. Patients should wait 4 hours after the last daytime dose before starting the nighttime product, and vice versa.
For More Information:coricidinhbp.com
ROBITUSSIN 12 HOUR COUGH RELIEFMarketed by:Pfizer Consumer Healthcare
Robitussin 12 Hour Cough Relief is an extended-release dextromethorphan polistirex cough syrup. The product is available in both grape and orange flavors, and formulated to relieve minor throat and bronchial irritation associated with the common cold or inhaled irritants. Dosing instructions and amounts vary by age, but the cough syrup is not recommended for use in children younger than 4 years.
For More Information:robitussin.com